# SDR TA0A119503

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Lt Exterior
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/S, FOUND LEFT EXTERIOR EMERGENCY LIGHT INOPERABLE.  REPLACED BATTERY PACK FOR LEFT EXTERIOR EMERGENCY LIGHT.  OPS CHECKED OK.   (M)
